| Catalog Number |
GN2000 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis visual inspection: the catheter returned in two pieces a kink was observed on the snare wire damage was observed to the ptfe lining on the snare wire no damage to snare loop medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported with limited information that a gooseneck snare was intended to be used for patient treatment but was damaged.The product was replaced to complete the case.No patient injury reported.When the device was returned, it was noted that the catheter was detached.